# SDR UP202217

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65382051
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND LT FRONT STAB STA 124 HAS CRACK IN UPPER SPAR IN STAB, UPPER FLANGE WHERE SPAR HAS BEEN PREVIOSLY BLENDED.  (CORROSION ALSO FOUND).  INSTALLED REPAIR IAW SRM 51-30-2, 51-10-2, 55-10-2, AND 65-20661.
